# SDR SWI2025F00428

- Difficulty date: January 21, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL COAMING IS CHAFED INTO DISHING @ FWD LATCH (C-CHECK RO 04/04/2025)BLENDED DISHING CHAFE @ FWD. LATCH ON L/H LOWER TRANSCOWL COAMING. REF. CRJ700 SRM 51-12-00-001-001-A01 AND REPAIRED PER REO 670-54-21-1713 REV -- 2025-02-14, COMPLIED WITH SKYCARD 51-900-1002-SKY CL600-2C10 STRUCTURAL MAJOR REPAIR RII
